Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42948
Title: A generalization of the credibility theory obtained by using the weighted balanced loss function
Authors: Gómez Déniz, Emilio 
UNESCO Clasification: 1209 Estadística
Keywords: Métodos bayesianos
Funciones
Issue Date: 2008
Publisher: 0167-6687
Journal: Insurance: Mathematics and Economics 
Abstract: n this paper an alternative to the usual credibility premium that arises for weighted balanced loss function is considered. This is a generalized loss function which includes as a particular case the weighted quadratic loss function traditionally used in actuarial science. From this function credibility premiums under appropriate likelihood and priors can be derived. By using weighted balanced loss function we obtain, first, generalized credibility premiums that contain as particular cases other credibility premiums in the literature and second, a generalization of the well-known distribution free approach in [Bühlmann, H., 1967. Experience rating and credibility. Astin Bull. 4 (3), 199-207].
URI: http://hdl.handle.net/10553/42948
ISSN: 0167-6687
DOI: 10.1016/j.insmatheco.2007.09.002
Source: Insurance: Mathematics and Economics[ISSN 0167-6687],v. 42, p. 850-854
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

26
checked on Nov 27, 2022

WEB OF SCIENCETM
Citations

25
checked on Nov 27, 2022

Page view(s)

17
checked on Oct 22, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.